feet and leg swelling on prednisone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 1/17/2008 1:27 PM (GMT -7)   
just want to see if anyone got swelling while on the pred in your feet and legs?
 
It's already a side effect of my MCD, but it has been worse since i've been on pred.  Both my doc's know and i've done the research it's pretty typical for those in my situation.  I just started taking fursomide (20mg every other day) did day one yesterday, if anything I seem more swollen.
 
TIA!
Beth, 32
Major Flare Sept/Oct 07 ~ working on remission almost there
UC Diagnosed March 2000 (30 cenitmeters)
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) Diagnosed Sept 2007
Prednisone 60/40mg alt days 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Potassium 600mg 2xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.


ks1905
Veteran Member


Date Joined Sep 2005
Total Posts : 4806
   Posted 1/17/2008 1:38 PM (GMT -7)   
Yes....my ankels and feet swelled (really bad) when I was on IV Steroids.


--Keith
DX'd with Pan-Colitis June 2005
Current Status: Flaring since May
 
Current Meds:  50 mgs 6-mp, Colocort, Oral Cyclosporine (500 mgs)
Supplements:  None 
 


hana24
Regular Member


Date Joined Dec 2007
Total Posts : 354
   Posted 1/17/2008 5:36 PM (GMT -7)   
I am having a concerning problem with my ankle that I think is from the prednisone. I used to run cross country and track in high school and I sprained my ankle several times (mostly because I ran on it too soon) and now I have a bad ankle. I try to be careful with it but on occasion I hurt it again. Since I have been on the predisone it hurts so bad in the evening and at night and it feels really loose like I'm going to sprain it again. And I start school in a week which means I go back to walking a couple miles on campus on the ice...It feel like there is normally a bit of extra swelling on it to protect it that is missing right now. I don't want to go back to the doctor because last time the took xrays of it they hurt it and made it worse by putting it in awkward positions....
Jessica 26/F
Asacol 3pills /three times a day(from 2 pills/ three times a day)
Prednisone 40Mg/day taper every 5 days(at 30 mg currently)
Culturelle once daily/ three times a day
Tried (Entorcort EC 9ml/day)

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 4:04 PM (GMT -7)
There are a total of 2,905,033 posts in 318,821 threads.
View Active Threads


Who's Online
This forum has 158188 registered members. Please welcome our newest member, DoubleChecking.
337 Guest(s), 7 Registered Member(s) are currently online.  Details
LymeSick 🌟, DoubleChecking, Wilderness, Maverick6981, ByHisGrace, GiGi2 five, irish4me